HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Finite time dividend-ruin models
Authors: Leung, Kwai Sun
Kwok, Yue Kuen
Leung, Seng Yuen
Keywords: Dividend-ruin model
Dividend payouts
Reflecting and absorbing
Issue Date: Feb-2008
Citation: Insurance: Mathematics and Economics, v. 42, iss. 1, February 2008, p. 154-162
Abstract: We consider the finite time horizon dividend-ruin model where the firm pays out dividends to its shareholders according to a dividend-barrier strategy and becomes ruined when the firm asset value falls below the default threshold. The asset value process is modeled as a restricted Geometric Brownianprocess with an upper reflecting (dividend) barrier and a lower absorbing (ruin) barrier. Analytic solutions to the value function of the restricted asset value process are provided. We also solve for the survival probability and the expected present value of future dividend payouts over a given time horizon. The sensitivities of the firm asset value and dividend payouts to the dividend barrier, volatility of the firm asset value and firm’s credit quality are also examined.
Rights: Insurance: Mathematics and Economics © copyright (2008) Elsevier. The Journal's web site is located at'
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
Leung06div.pdfpre-published version201KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.